# SDR CALA0500280

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 22,914 hours, 8,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A57703
- Condition: Corroded
- Location: Sta 328 +12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND O/B SEAT TRACK SUPPORT CORRODED AT FORWARD END AT BS 328 + 12 (CLOSET SUPPORT TRACK).  THE SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND 53-10-51.
